A. OUHADAN, and EL HASSAN EL KINANI, and AL-SOBHIE, (2013) Fitzhugh-Nagumo Equation and Homogeneous Balancing Riccati Method. Applied Mathematical Sciences, Vol. 7, no. 109, (2013), pp 541- 545.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/787

Actions (login required)

View Item View Item